| Catalog Number |
0113215 |
| Medical Device Problem Code |
Unintended Ejection (1234)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
As reported, during mesh fixation, the capsure straight fixation device deployed two fasteners at the same time during the initial shot.Consequently, both the fasteners that fell into the surgical site were removed and it was reported that the procedure was completed using a new device.There was no patient injury.
Additional Manufacturer Narrative
As reported, capsure fasteners results in unintended ejection.The evaluation of the device could not reproduce the reported event that the device failed to fixate the mesh.The device functioned as intended during functional and simulated use testing, deploying the remaining fasteners with no issues.No manufacturing anomalies found.Review of manufacturing records shows product was made to specification.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.